# SDR CALA2023010400017

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N26967
- Make and model: Boeing 787-9
- Aircraft serial: 60144
- Aircraft time: 29,621 hours, 2,928 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING ELEC SMEL L REPORTED BY FA IN AFT CABIN FOR BURNS. NONE FOUND.  CHECKED FORWARD CARGO FOR RANGE ABNORMAL CONDITIONS.  NONE FOUND.   UNABLE TO DETECT FUMES.  ALTHOUGH A BURNED ODOR WAS DETECTED AROUND THE IFE CONTROL PANEL. TEST FLIGHT,  DURING DEBRIEF THIRD PILOT STATED THAT HE WAS CMMUNICATING WITH WORKING WITH FIM A-21-20-F5-72A-421A-A INSPECTED IN FWD EE BAY IAW DMC-B787-A-21-20-F5-72A-421A-A.  CHECKED MAIN & APU AFTER REMOVING ACCESS PANELS,  ODOR DISSIPATED. FWD CARGO EE COOLING FANS. ALL NO SIGNS OF SMOKE. RAN ALL TEST FOR POWER. FOUND NO CB TRIPPED.  ASKED QC FLIGHT ATTENDANT ABOUT SMELL IN CABIN BEFORE TAKE OFF ROLL BUT P300, P400, RPDU 71, 73, 75, 72, 74 76. IN AFT EE BAY P100, BATTERIES FOR TRIPPED PRESSURE SENSORS. BOTH WERE OK.  CHECKED ON CCS NO FAULTS FOUND FOR SHORTED OR OPEN UNITS. RAN ALL TEST IDENTIFY ANY FLICKERING OR SCROLLING SEAT MONITORS, NO LIGHTS LOST COMMUNICATION AND DIDN`T HEAR BACK UNTIL AIRBORNE. AT THIS P200. IN CABIN DOOR 1 CT PANEL IFE CONTROL PANEL, ABOVE CEILING AFT EE BAY FOR BURNT CONTACTORS AND ANYTHING OF INTEREST.  NONE ON IFE SYSTEM, NO FAULTS FOUND FOR SHORT OR OPEN UNITS. LOOKED CHANGED BRIGHTNESS UNCOMMANDED.. UNABLE TO DUPLICATE.
